MAUDE Adverse Event Report: CONMED LARGO INFINITY; BIT, SURGICAL

CONMED LARGO INFINITY; BIT, SURGICAL
Catalog Number KRR095
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of the customer that the device, krr095, infinity retro-reamer, 9.5 mm was being used on (b)(6 2025 during an acl reconstruction and "during operation, the surgeon would like to withdraw the retro reamer after preparing the tibial tunnel but they found that this was difficult to take it out and finally the shaft of reamer was broken and stuck inside the tunnel.¿ per further assessment it was reported that "the reamer had been retrieved from the tunnel." there was no impact or injury to the patient or user.The procedure was completed with an alternate same device.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The returned used device, item krr095, was evaluated and found device, damaged at the shaft assembly tip.Damaged tip was detached from the shaft.A root cause cannot be determined; however, based upon evaluation of the device, a possible cause of this event could be that the use of excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 7 reports, regarding 8 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: do not use excessive force on instruments to avoid damage or breakage during use.Do not use instruments to pry, as bending or breakage may occur.Exercise care in the use of the handpiece holding the reamer to minimize side or bending loads to the reamer which may cause reamer breakage and/or oversized tunnels.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of the customer that the device, krr095, infinity retro-reamer, 9.5 mm was being used on (b)(6) 2025 during an acl reconstruction and "during operation, the surgeon would like to withdraw the retro reamer after preparing the tibial tunnel but they found that this was difficult to take it out and finally the shaft of reamer was broken and stuck inside the tunnel.¿ per further assessment it was reported that "the reamer had been retrieved from the tunnel." there was no impact or injury to the patient or user.The procedure was completed with an alternate same device.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
INFINITY
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key23131623
Report Number1017294-2025-00103
Device Sequence Number9916568
Product Code GFG
UDI-Device Identifier20845854083533
UDI-Public(01)20845854083533(17)290117(10)1364481
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKRR095
Device Lot Number1364481
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic